Log in
Diabetes India
60,244 members11,183 posts

Effect of Nurabion forte

I am taking nurabion forte since last two years daily one tablet after breakfast along with my medicines of sugar .Now fasting sugar level is more than 160 and post meal is about 200. whether nurabion forte may increase the fasting sugar .pl suggest me.

5 Replies
oldestnewest

I am not sure but one of the side effects of Nurabion is possibility of rise in blood sugar according the link below:

docprime.com/neurobion-fort...

This rise is caused by B3. However, I guess there should not be big rise. I guess you may be taking Nurabion to resolve vitamin B12 deficiency mainly. In that case consider B12 supplement alone to see if it makes a difference.

In fact, I have recently started taking vitamin B complex. I have not monitored if it has any effect on bs. I should now do that. What was your fasting and post-meal BS before you started taking Nurabion?

2 likes
Reply

Just for academic interest,open the link below--

webmd.com/diabetes/medicine...

Reply

High blood sugar due to niacinamide is very rare, that too happens when it's taken in very high doses ie a few grams. Tab. Neurobion forte has only 45mg- unlikely to cause such huge spike. This high sugar levels could be due to high carbs consumption. Maybe you should look into your diet, reduce stress and also see the doctor for dose adjustment if needed.

Reply

Thankyou for very good sugesion

Reply

After going through the link given by Mr Ramanna 42 Nd Mr praveen 55 ,it appears the probably B complex may not be the culprit for raising BS.It might be the carb rich food responsible for this.please make case study for a week with different food and present it in the forum for all.Thanks.

Reply

You may also like...